Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

How can I get relief?

I am taking zen retard 400 first 2yrs then zen retard 200 for last 2.5yrs and frisium 10 for 4.5 yrs . Is there any side effects in consuming this medicine for so long time? I am now 23 yrs old ,male . I am suffering from an unknown problem for a long time in which fits come while sleeping , when not sleeping just 4-5 times fits came but I suddenly become unconscious for 20-60 sec sometimes 2-3 times in a day and sometimes not even a single time in 15-20 days . When was not consuming this medicine this problem was more serious now I myself starts felling about 60 sec before that now going to be unconscious in day time and while sleeping also if have taken this medicine fits don t come but if have not taking fits come in last 4.5 yrs this happened 3 times when I didn t take medicine and fits came that very night only . In CT SCAN REPORT and EEG REPORT its normal but in MRI SCAN a small spot come on left side of brain whose size remains same . My MRI SCAN has been done 4 times from 2001-2006(nov) . The MRI SCAN REPORT for checking my control on my body parts and one more was there were normal . But still have not got 100% relief its I think 80% by these 2 medicines( FRISIUM 10 and ZEN RETARD 200 ) . Is there any other way of treatment or any place of treatment ?
Asked On : Sat, 19 Feb 2011
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
HIi well come to Hcm
Gone throug your suffering.You are having epi lepsy,and epilepsy is to be treated for
longer duration,minimum for 3to5yrs that too from last episode of convulsion.Both the
drugs you are taking are anticonvulsion drugs.Both of this medicines have some co
mmon side effect like giddiness diziness sleepyness dofficulty in controlig body balance.
But they disappear on reduction of dose or stopage of drug.In addition to these side
effects Zen 200 carries some more side effect like effect on blood count'effect onliver
kidney and heart aswell.So close mononotoring is needed by doctor. Keep regular foolow up
up with your Doctor
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor